MathSciNet Relay Station
MathSciNet bibliographic data
MR1991928 76B47 (76E30)
Chow, K. W.; Tsang, S. C.; Mak, C. C. Another exact solution for two-dimensional, inviscid sinh Poisson vortex arrays. Phys. Fluids 15 (2003), no. 8, 2437–2440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement